# SDR AALA20090331TUL49

- Difficulty date: March 19, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N7514A
- Make and model: Doug DC-9-82
- Aircraft serial: 49891
- Aircraft time: 55,498 hours, 28,679 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: DDK28472
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT STATION 1451, LONGERON 2R.  REPLACED SHEAR TIE PER SRM 51-30-00.
